# SDR DL72S950557

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blkhd Beam
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND FS 1183 BULKHEAD VERTICAL BEAM AT RBL 8 WITH A 1 INCH CRACK.  REPAIRED PER MM 53-11-0.
